EconPapers    
Economics at your fingertips  
 

Rank-based Liu regression

Mohammad Arashi, Mina Norouzirad, S. Ejaz Ahmed and Bahadır Yüzbaşı ()
Additional contact information
Mohammad Arashi: Shahrood University of Technology
Mina Norouzirad: Shahrood University of Technology
S. Ejaz Ahmed: University of Brock
Bahadır Yüzbaşı: University of Inonu

Computational Statistics, 2018, vol. 33, issue 3, No 20, 1525-1561

Abstract: Abstract Due to the complicated mathematical and nonlinear nature of ridge regression estimator, Liu (Linear-Unified) estimator has been received much attention as a useful method to overcome the weakness of the least square estimator, in the presence of multicollinearity. In situations where in the linear model, errors are far away from normal or the data contain some outliers, the construction of Liu estimator can be revisited using a rank-based score test, in the line of robust regression. In this paper, we define the Liu-type rank-based and restricted Liu-type rank-based estimators when a sub-space restriction on the parameter of interest holds. Accordingly, some improved estimators are defined and their asymptotic distributional properties are investigated. The conditions of superiority of the proposed estimators for the biasing parameter are given. Some numerical computations support the findings of the paper.

Keywords: Liu estimator; Multicollinearity; Preliminary test; Rank-based estimator; Ridge regression; Shrinkage estimator (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s00180-018-0809-8 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:compst:v:33:y:2018:i:3:d:10.1007_s00180-018-0809-8

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/180/PS2

DOI: 10.1007/s00180-018-0809-8

Access Statistics for this article

Computational Statistics is currently edited by Wataru Sakamoto, Ricardo Cao and Jürgen Symanzik

More articles in Computational Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:compst:v:33:y:2018:i:3:d:10.1007_s00180-018-0809-8